Found: 13 resources


Narrow your search

Resource type

article (13)


Language

English (13)


Year
From To Submit

2018 (1)

2015 (4)

2014 (1)

2013 (4)

2011 (1)

More...
Listing 1 - 10 of 13
<<
Page
of 2
Sort by

On Purely У–Extending Modules

Iraqi Journal of Science, 2013, Volume 54, Issue 3, Pages 672-675

A Class of Small Injective Modules

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2018, Volume 10, Issue 3, Pages Math Page 141-150

2-Regular Modules II

Ibn Al-Haitham Journal For Pure and Applied Sciences, 2015, Volume 28, Issue 3, Pages 235-244

Listing 1 - 10 of 13
<<
Page
of 2
Sort by